# SDR MASA2016021512769

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 32,512 hours, 22,623 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/O SIDEWALL FLOOD LIGHT ELECTRICAL BURNING ODOR.  F/O TAPPED ON LIGHT,  SMOKE AND ODOR WENT AWAY.
